# SDR SIMA20150617002

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,230 hours, 34,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT HOLDER BROKEN.  DEFERRED IAW MEL 25-53.  COMPLIED WITH MX PROCEDURES.  R & R CAPTAINS FLASHLIGHT HOLDER IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD MEL RESTORED.
